MathSciNet Relay Station
MathSciNet bibliographic data
MR163346 60.50 (28.46)
Rosenberg, Milton The square-integrability of matrix-valued functions with respect to a non-negative Hermitian measure. Duke Math. J. 31 1964 291–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement